MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID II PIN D. 2.5MM L.200MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER S.A.S. AEQUALIS GLENOID II PIN D. 2.5MM L.200MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number DWD063
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not available for evaluation as it remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that during a reverse shoulder arthroplasty, the glenoid guidewire broke off at the distal end when drilling in the post hole for the glenoid baseplate.The guide wire tip that broke off could not be retrieved from the patient.X-rays were taken and it was reported to be located in scapular.The surgeon continued the procedure to completion.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidence were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AEQUALIS GLENOID II PIN D. 2.5MM L.200MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13722221
Report Number3000931034-2022-00144
Device Sequence Number20329980
Product Code HWE
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Catalogue NumberDWD063
Device Lot Number2686AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale